I am currently on the second month of the pill and I've been using it accordingly, taking it every day at the same time. I'm right now two weeks before my period if I calculate it along with the days left in the pack, however I've noticed red light spotting with light cramps specially on the sides. I usually used condoms because it scares me but I've had sex without a condom a couple times although when I do this my boyfriend never comes "inside". The pill's instructions say it's safe but I get easily scared and I wanna know if by any change I could be pregnant.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2014 • 1 answer
Had spotting on the pill and then had sex the next week. I never got my period. Could I be pregnant?
Posted 24 Mar 2014 • 1 answer
Posted 3 Feb 2017 • 0 answers
Posted 19 Apr 2017 • 0 answers
Posted 15 days ago • 0 answers